Asaphen ECand/or alternativesChemical Ingredient: Acetylsalicylic Acid
What is a generic medication?
Generic medications are significantly discounted copies of brand name medication that have the same active ingredients, intended use, dosage, side effects, effects, and route of administration as the original brand name medication. In other words, generic medications have the same pharmacological effects as their brand-name counterparts. Over half of all prescribed medications are for generic medications.
Asaphen EC Drug Information
Are you paying too much for Asaphen EC? Save up to 80% when purchasing your prescription drugs from Universal Drugstore. Our prescription service aspires to conveniently provide you with affordable medications at the lowest prices in Canada and internationally.
We’re working with a number of Canadian and international pharmacy partners, all licensed by their qualified governmental regulatory bodies. By collaborating with our partners, we are able to offer a wide range of brand and generic medications at very competitive prices. You can obtain discount prescription drugs through our online pharmacy. Our prices are already up to 80% lower than your local pharmacy. We are committed to providing you with the best service and prices. This is why we’ll match the price of any of our online pharmacy competitors who require a valid prescription.
Order Asaphen EC at a discount price today!
Why Buy Asaphen EC from Universal Drugstore?
We are the global leader in online prescription drug savings with almost 20 years of experience supplying prescription and over the counter drugs to our international customers. More than 300,000 international patients have used our service to receive their prescription and over-the-counter medications.
In the past two decades together with our international pharmacy partners we have shipped over 2 million prescription medication orders to our satisfied customers.
Your safety is our top priority. You can feel completely secure purchasing through us. We use SSL encryption to secure all of your personal information that is transferred through our website while using our service.
How Long Does It Take to Receive My Asaphen EC Order?
You can easily place an order on our website in under 5 minutes. First you need to set up an account with us, create a payment method, and send us your prescriptions. Alternatively, you can order by downloading our order form or by placing an order over the phone. Delivery can take approximately 2 to 3 weeks to North America, and 4 to 6 weeks to other countries.
Entrophen EC Drug Information
Asaphen EC Overview
Aspirin is used to reduce fever and relieve mild to moderate pain from conditions such as muscle aches, toothaches, common cold, and headaches. It may also be used to reduce pain and swelling in conditions such as arthritis. Aspirin is known as a salicylate and a nonsteroidal anti-inflammatory drug (NSAID). It works by blocking a certain natural substance in your body to reduce pain and swelling. Consult your doctor before treating a child younger than 12 years. Your doctor may direct you to take a low dose of aspirin to prevent blood clots. This effect reduces the risk of stroke and heart attack. If you have recently had surgery on clogged arteries (such as bypass surgery, carotid endarterectomy, coronary stent), your doctor may direct you to use aspirin in low doses as a "blood thinner" to prevent blood clots.
How to Use Asaphen EC
If you are taking Asaphen EC for self-treatment, follow all directions on the product package. If you are uncertain about any of the information, consult your doctor or pharmacist. If your doctor has directed you to take Asaphen EC, take it exactly as prescribed. Take Asaphen EC by mouth. Drink a full glass of water (8 ounces/240 milliliters) with it unless your doctor tells you otherwise. Do not lie down for at least 10 minutes after you have taken Asaphen EC. If stomach upset occurs while you are taking Asaphen EC, you may take it with food or milk. Swallow enteric-coated tablets whole. Do not crush or chew enteric-coated tablets. Doing so can increase stomach upset. Do not crush or chew extended-release tablets or capsules. Doing so can release all of the drug at once, increasing the risk of side effects. Also, do not split extended-release tablets unless they have a score line and your doctor or pharmacist tells you to do so. Swallow the whole or split tablet without crushing or chewing. The dosage and length of treatment are based on your medical condition and response to treatment. Read the product label to find recommendations on how many tablets you can take in a 24-hour period and how long you may self-treat before seeking medical advice. Do not take more medication or take it for longer than recommended unless directed by your doctor. Use the smallest effective dose. Consult your doctor or pharmacist if you have any questions. If you are taking Asaphen EC for self-treatment of headache, seek immediate medical attention if you also have slurred speech, weakness on one side of the body, or sudden vision changes. Before using Asaphen EC, consult a doctor or pharmacist if you have headaches caused by head injury, coughing, or bending, or if you have a headache with persistent/severe vomiting, fever, and stiff neck. If you are taking Asaphen EC as needed (not on a regular schedule), remember that pain medications work best if they are used as the first signs of pain occur. If you wait until the pain has worsened, the medicine may not work as well. Aspirin with a special coating (enteric coating) or slow release may take longer to stop pain because it is absorbed more slowly. Ask your doctor or pharmacist to help select the best type of aspirin for you. You should not take Asaphen EC for self-treatment of pain for longer than 10 days. You should not use Asaphen EC to self-treat a fever that lasts longer than 3 days. In these cases, consult a doctor because you may have a more serious condition. Tell your doctor promptly if you develop ringing in the ears or difficulty hearing. If your condition persists or worsens (such as new or unusual symptoms, redness/swelling of the painful area, pain/fever that does not go away or gets worse) or if you think you may have a serious medical problem, tell your doctor promptly.
Asaphen EC Precautions
Before taking aspirin, tell your doctor or pharmacist if you are allergic to it; or to other salicylates (such as choline salicylate); or to other pain relievers or fever reducers (NSAIDs such as ibuprofen, naproxen); or if you have any other allergies. Asaphen EC may contain inactive ingredients, which can cause allergic reactions or other problems. Talk to your pharmacist for more details. Asaphen EC should not be used if you have certain medical conditions. Before using this medicine,bleeding/blood-clotting disorders (such as hemophilia, vitamin K deficiency, low platelet count). If you have any of the following health problems,kidney disease, liver disease, diabetes, stomach problems (such as ulcers, heartburn, stomach pain), aspirin-sensitive asthma (a history of worsening breathing with runny/stuffy nose after taking aspirin or other NSAIDs), growths in the nose (nasal polyps), gout, certain enzyme deficiencies (pyruvate kinase or G6PD deficiency). This medicine may cause stomach bleeding. Daily use of alcohol and tobacco, especially when combined with Asaphen EC, may increase your risk for this side effect. Limit alcoholic beverages, and stop smoking. Check with your doctor or pharmacist for more information. Before having surgery, tell your doctor or dentist that you are taking Asaphen EC. Children and teenagers less than 18 years old should not take aspirin if they have chickenpox, flu, or any undiagnosed illness or if they have recently received a vaccine. In these cases, taking aspirin increases the risk of Reye's syndrome, a rare but serious illness. Tell your doctor promptly if you see changes in behavior with nausea and vomiting. This may be an early sign of Reye's syndrome. Older adults may be more sensitive to the side effects of Asaphen EC, especially stomach/intestinal bleeding and ulcers. Aspirin is not recommended for use to treat pain or fever during pregnancy. It may harm an unborn baby or cause problems during delivery. Consult your doctor before using Asaphen EC if you are or think you may be pregnant. In some cases, low-dose aspirin (40-150 milligrams a day) may be used safely during pregnancy to prevent certain conditions. Talk to your doctor for more details. Aspirin passes into breast milk. When used in large amounts (such as to treat pain or fever), it may harm a nursing infant and breast-feeding while using Asaphen EC is not recommended. However, low-dose aspirin for heart attack or stroke prevention may be used if directed by your doctor. Consult your doctor before breast-feeding.
Asaphen EC Misdose
If your doctor directs you to take Asaphen EC on a regular schedule (not just "as needed") and you miss a dose, take it as soon as you remember. If it is near the time of the next dose, skip the missed dose. Take your next dose at the regular time. Do not double the dose to catch up.
Asaphen EC Interactions
Drug interactions may change how your medications work or increase your risk for serious side effects. This document does not contain all possible drug interactions. Keep a list of all the products you use (including prescription/nonprescription drugs and herbal products) and share it with your doctor and pharmacist. Do not start, stop, or change the dosage of any medicines without your doctor's approval.mifepristone, acetazolamide, "blood thinners" (such as warfarin, heparin), corticosteroids (such as prednisone), methotrexate, valproic acid, herbal medications (such as ginkgo biloba). Before using Asaphen EC, consult your doctor if you have recently received certain live vaccines (such as varicella vaccine, live flu vaccine). Check all prescription and nonprescription medicine labels carefully since many medications contain pain relievers/fever reducers known as NSAIDs (non-steroidal anti-inflammatory drugs such as ibuprofen, ketorolac, naproxen). To prevent an overdose of aspirin, read the labels carefully before taking other pain relievers or cold products to make sure they do not contain aspirin. Ask your pharmacist about using these products safely. Daily use of NSAIDs (such as ibuprofen) may decrease aspirin's ability to prevent heart attack/stroke. If you are taking low-dose aspirin for prevention of heart attack/stroke, consult your doctor or pharmacist for more details and to discuss other possible treatments (such as acetaminophen) for your pain/fever. Asaphen EC may interfere with certain laboratory tests (including certain urine sugar tests), possibly causing false test results. Make sure laboratory personnel and all your doctors know you are taking Asaphen EC.
Asaphen EC Side Effects
What are Asaphen EC side effects?
Side effects are physical, mental or emotional symptoms which occur in addition to or outside of the desired effect of a therapeutic treatment such as an over-the-counter or prescribed drug or medication. Side effects from Asaphen EC may occur at the beginning or at the end of treatment and may also depend on the length of time an individual remains on the treatment. Side effects, also known as adverse effects, are generally more likely to occur when starting treatment. Individuals may also experience side effects from Asaphen EC as a result of an interaction with other medications.
Side Effects of Asaphen EC
The side effects of Asaphen EC may vary in number and intensity for many different reasons. Factors such as age, weight, gender and ethnicity may influence the side effects of Asaphen EC. Also, an individual’s state of general physical health and seriousness of the disease or illness as well as an increase or decrease in dosage may lead to side effects. Further, side effects from Asaphen EC may also occur as a result of an interaction with certain herbal supplements, foods or drinks.
Prescription drug side effects can be serious and may cause patients to stop the treatment. However, when side effects from the use of a prescription drug, such as Asaphen EC, do occur a patient should consult their physician. A physician may prescribe an additional treatment in order to control the symptoms or an adjustment in the dosage may be made. In addition, changes to diet, exercise or other lifestyle activities may help to lessen the side effects of Asaphen EC.
By understanding side effects and the factors which may influence the occurrence of side effects patients are empowered to take an active role in their care. Patients who have specific questions about the side effects of Asaphen EC, or any other medication, should contact their physician. General information about Asaphen EC and the side effects associated with Asaphen EC are described in the following:
Common Asaphen EC Side Effects
- gastric acid hypersecretory conditions
- gastrointestinal irritation
- abdominal pain with cramps
Less Frequent Asaphen EC Side Effects
Rare or Very Rare Asaphen EC Side Effects
- hemolytic anemia
- thrombocytopenic disorder
- bronchospastic pulmonary disease
- gastrointestinal ulcer
- drug-induced hepatitis
- gastrointestinal hemorrhage
- allergic dermatitis
- blistering skin
- intracranial bleeding
- rectal bleeding
- seizure disorder
- interstitial nephritis
- gastrointestinal perforation
- platelet aggregation inhibition
- pruritus of skin
- skin rash
- abnormal hepatic function tests
- black tarry stools
- gingival bleeding
Asaphen EC Storage
Store at room temperature away from moisture and light. Different brands of Asaphen EC may have different storage needs. Check the product package for instructions on how to store your brand, or ask your pharmacist. Do not store in the bathroom. Do not use any aspirin product that has a strong vinegar-like smell. Keep all medications away from children and pets. Do not flush medications down the toilet or pour them into a drain unless instructed to do so. Properly discard Asaphen EC when it is expired or no longer needed. Consult your pharmacist or local waste disposal company.
IMPORTANT DISCLAIMER: All medical content is supplied by a third party company who is independent from this web site. As such, this web site can not guarantee the reliability, accuracy, and /or medical efficacy of the information provided. In all circumstances, you should seek the advice of a health professional pertaining to drug, treatment and/or medical condition advice. Note that not all products are shipped by our contracted Canadian pharmacy. This website contracts with dispensaries around the world that ship products directly to our customers. Some of the jurisdiction include but are not limited to United Kingdom, Europe, Turkey, India, Canada, Vanuatu, Mauritius, and USA. The items within your order may be shipped from any one of these jurisdiction depending on the availability and cost of the products at the time you place your order. The products are sourced from these countries as well as others. Please note that the product appearance may vary from actual product received depending on availability.